# SDR CALA2015061600515

- Difficulty date: June 16, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 53,146 hours, 18,914 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Part number: 6355C000101
- Part serial: 3291
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IAW TOMC ACFT DIVERTED DUE TO NO STAB TRIM A OR B.  SYSTEMS OPERATIONS CHECKED NORMAL AS PRECAUTIONARY.  R & R STAB TRIM MOTOR IAW AMM 27-41-71-000-801-400-801.  COMPLIED WITH STAB TRIM LIMIT SWITCHES TEST IAW AMM27-41-00-700-805.  OPERATIONS CHECKED GOOD.  PERFORMED LAND VERIFY TEST IAW 2 1-11-00-201, TEST PASSED & ACFT IS FULLY CAT CAPABLE.
